RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Masal'tsev, L A

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 13

Number of views:
This page:167
Abstract pages:1587
Full texts:590
References:219
Associate professor
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person18221
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/198490

Publications in Math-Net.Ru
2008
1. L. A. Masal'tsev, “Isometric Lagrangian Immersion of Horocycles of the Hyperbolic Plane in Complex Space”, Mat. Zametki, 84:4 (2008),  577–582  mathnet  mathscinet  zmath; Math. Notes, 84:4 (2008), 538–543  isi  scopus
2006
2. L. A. Masaltsev, “Minimal surfaces in standard three-dimensional geometry $Sol^3$”, Zh. Mat. Fiz. Anal. Geom., 2:1 (2006),  104–110  mathnet  mathscinet  zmath
2005
3. L. A. Masal'tsev, “The bitangent Bianchi transformation of a submanifold $H^n$ of constant negative curvature of the Euclidean space $R^{2n}$”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, 7,  43–48  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 49:7 (2005), 41–46
2004
4. L. A. Masal'tsev, “Minimal ruled surfaces in the three-dimensional geometries $S^2 \times R$ $H^2 \times R$”, Izv. Vyssh. Uchebn. Zaved. Mat., 2004, 9,  46–52  mathnet  mathscinet; Russian Math. (Iz. VUZ), 48:9 (2004), 43–49
5. L. A. Masal'tsev, “Nil-Manifolds Cannot be Immersed as Hypersurfaces in Euclidean Spaces”, Mat. Zametki, 76:6 (2004),  868–873  mathnet  mathscinet  zmath; Math. Notes, 76:6 (2004), 810–815  isi  scopus
2003
6. L. A. Masal'tsev, “A Version of the Ruh–Vilms Theorem for Surfaces of Constant Mean Curvature in $S^3$”, Mat. Zametki, 73:1 (2003),  92–105  mathnet  mathscinet  zmath; Math. Notes, 73:1 (2003), 85–96  isi
2002
7. L. A. Masaltsev, “Tantrices of curves in spaces of constant curature $S^3$ and $H^3$”, Mat. Fiz. Anal. Geom., 9:1 (2002),  66–78  mathnet  mathscinet  zmath
2001
8. L. A. Masal'tsev, “Surfaces with planar lines of curvature in Lobachevskii space”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, 3,  39–46  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 45:3 (2001), 37–43
2000
9. L. A. Masal'tsev, “Joachimsthal surfaces in $S^3$”, Mat. Zametki, 67:2 (2000),  221–229  mathnet  mathscinet  zmath; Math. Notes, 67:2 (2000), 176–182  isi
1999
10. L. A. Masaltsev, “Generatrix of catenoid of space 3-form”, Mat. Fiz. Anal. Geom., 6:1/2 (1999),  81–99  mathnet  mathscinet  zmath
1998
11. L. A. Masal'tsev, “On minimal submanifolds of constant curvature in Euclidean space”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, 9,  64–65  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 42:9 (1998), 61–62
1997
12. L. A. Masal'tsev, “Bianchi–Li–Backlund transformation in spaces of constant curvature $H^3(-1)$ and $S^3(1)$”, Mat. Fiz. Anal. Geom., 4:1/2 (1997),  133–144  mathnet  zmath
1984
13. L. A. Masal'tsev, “Minimal surfaces $\mathbf R^5$ whose Gauss images have constant curvature”, Mat. Zametki, 35:6 (1984),  927–932  mathnet  mathscinet  zmath; Math. Notes, 35:6 (1984), 487–490  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019